Announcement

Collapse
No announcement yet.

Numb tongue

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • EvelynMW
    replied
    Piglet Well said. Ellie is amazing. I can't imagine how i might feel when my disease worsens. I am soooooooo fortunate that mine progresses at snails pace; keeping cheerful is no problem for me. My husband does all the worrying in this house! Lol

    Leave a comment:


  • Piglet
    replied
    Ahh Ellie. Didn’t like what you said about yourself albeit maybe in a jokey way. You are an incredible strong women who gives everyone so much support on this forum. Your knowledge not just with MND but many also on many other topics you give absolute full attention. Despite your illness you are truly an inspiration and are obviously still in control of your life which is fabulous. I think your amazing.x

    Leave a comment:


  • LindaB
    replied
    Mary C never think it's moaning...it's useful we all share our experiences, good and not good. Enjoy your family visits. My granddaughter(all grown up) coming over this evening and will stay the night...love her so much💖

    Leave a comment:


  • matthew55
    replied
    I have been where you are and I found Carbocistine and suction helped. Also taking the decision to go 100% tube fed. Most of our battle is mental. 👍😁🤗💖xx

    Leave a comment:


  • Mary C
    replied
    Hi Peter Pan, I find my tongue and speech being affected as the hardest symptoms so far, along with long term dry/mouth.
    Each day I wake and my voice is weaker makes me sad.I keep practicing the predictable 6 app as I am sure that will me my communication aid before long.
    I often gag when I brush my teeth and have strings of clear thickish phlegm in the mornings too.
    My throat feels like it’s narrowing too.I have respiratory appointment soon so will have to discuss it then.
    I can feel the changes in recent months in my speech, mouth , throat …I guess due to deterioration.Also reliant on supplements now as no appetite.When I do eat the food sticks around my mouth.
    Oh well moan over….Time to get ready as our daughter coming at lunch time plus 2 grandchildren after school.
    Have a good day
    Best wishes
    Mary

    Leave a comment:


  • PeterPan
    replied
    Answering my own initial question… I asked the neurology consultant today about my numb tongue (and roof of mouth too now). She told me that the disease can affect certain adjacent sensory nerves and it’s not totally restricted to loss of motor function. Makes sense to me since I have advanced bulbar issues now.
    Last edited by PeterPan; 26 November 2021, 05:48.

    Leave a comment:


  • LindaB
    replied
    Heather R thanks for that....it's a balancing act isn't it....if it stopped MND in its tracks then of course I'd manage side efects...but feeling sick effects my appetite so....I'm assuming it's the medication. Anyway will stop again and let the medics know. 👍xx

    Leave a comment:


  • matthew55
    replied
    I stopped because I don't want to extend this standard of living. I look forward to dying. 👍😁😘😍xx

    Leave a comment:


  • Heather R
    replied
    LindaB I felt really ill on riluzole so stopped taking it, and felt a lot better again, so no regrets x

    Leave a comment:


  • LindaB
    replied
    matthew55 so you stopped taking it not because of any side effects....

    Leave a comment:


  • matthew55
    replied
    No different to be honest 💗😁😘😍xx

    Leave a comment:


  • LindaB
    replied
    I suppose initially I thought well it's the only MND drug on offer so must be worth taking...anyway I've tried.
    matthew55 how did you feel when you did take it?

    denise thanks for that...

    Xxx

    Leave a comment:


  • LindaB
    replied
    No I'm not taking anything else just now...although the consultant might suggest.
    I think you're right about Riluzole...no way I want to feel nauseous if I can avoid it. Thanks Ellie good to talk xx

    Leave a comment:


  • matthew55
    replied
    I stopped ages ago and I feel great. Well as good as I can be. 👍😁😘😍xx

    Leave a comment:


  • denise
    replied
    Stephen stopped taking his about 6 weeks ago. He's not so agitated. I'm sure it's the riluzol. He doesn't want to take it so I'm happy with that.

    Leave a comment:

Working...
X